Vol. 3, No. 3, 1953

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Distribution of round-off errors for running averages

R. E. Greenwood and Andrew Mattei Gleason

Vol. 3 (1953), No. 3, 605–611
Mathematical Subject Classification
Primary: 60.0X
Milestones
Received: 21 July 1952
Published: 1 September 1953
Authors
R. E. Greenwood
Andrew Mattei Gleason